# SDR C77A201503050021

- Difficulty date: March 2, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 190-200 LR
- Aircraft serial: 17000171
- Aircraft time: 21,038 hours, 12,159 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN INNER SURFACE AT AFT CARGO COMPARTMENT BETWEEN FRAME 80 & 81, STATION 21446 & OTBD SIDE OF STRINGER 28R.  BLENDED CORRODED AREA IAW SRM 51-10-03 & 51-12-01 ON WO 6213041M3 IAW 15-170-017453 & EA E175-53-485 REV IR WO 1834666
